Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does GERD or LPR cause swelling in lymph nodes while having acid reflux?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2006
Answered : 2018 Questions
Question
Hi doctor i'm having acid reflux for the past 5 months. I had done an endoscopy and the doctor also was referring to acid reflux as a cause for my lump feeling in the throat. Also i'm having swollen lymph nodes in under my chin which started after having a sore throat because of acid reflex. My question is, will GERD or LPR cause nodes to swell? i was having reflex very often at-least 2 to 3 times daily for 2 three months. Then i started took Parit D (initially once a day and after a month started taking twice daily) and caused relief to some extend, but getting the burning sensation in the throat and burping in my stomach etc...During my endoscopy doctor had taken a sample from throat and result was negative.. but i'm still worried becuse of the swollen nodes and lump feeling in the throat. Please let me have your view point in this regard
Posted Sun, 29 Dec 2013 in Abdominal Pain
 
 
Answered by Dr. Klerida Shehu 17 days later
Brief Answer: Please follow the suggestions below... Detailed Answer: Hi, I read your medical history carefully and would reply as following: - it is true that reflux is causing swollen nodes due to the acidity of the stomach liquid during reflux. This makes them vulnerable to being easily infected by bacteria of virus. So, at this point, I suggest to - follow the reflux treatment rigorously - keep a proper diet - do not lay down immediately after eating - do use 2 pillows when sleeping At the end, have patience as the problems you are experiencing will be resolved but you need to have patience and determination. Wish you health! Dr.Klerida Feel free to ask me other questions you might have.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor